# SDR COMA9710396

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149001
- Condition: Corroded
- Location: Fuselage
- Part time: 18,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, TASK REVEALED LEFT FLOOR CROSSBEAM TO BE CORRODED.  REMOVED CROSSBEAM AND INSTALLED SERVICEABLE PART USING EMB-SRM STANDARD PRACTICES.
